Journal of Evolution Equations

, Volume 12, Issue 4, pp 741–765 | Cite as

Singular integral operators on tent spaces

  • Pascal Auscher
  • Christoph Kriegler
  • Sylvie Monniaux
  • Pierre Portal


We extend the recent results concerning boundedness of the maximal regularity operator on tent spaces. This leads us to develop a singular integral operator theory on tent spaces. Such operators have operator-valued kernels. A seemingly appropriate condition on the kernel is time–space decay measured by off-diagonal estimates with various exponents.

Mathematics Subject Classification

47D06 47A60 35K22 42B35 42B20 


Maximal regularity Tent spaces Singular integral operators Off-diagonal estimates 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. Auscher, On necessary and sufficient conditions for L p estimates of Riesz transforms associated to elliptic operators on \({\mathbb{R}^{n}}\) and related estimates. Mem. Amer. Math. Soc. 871 (2007).Google Scholar
  2. 2.
    Auscher P.: Changement d’angle dans les espaces de tentes. C. R. Acad. Sci. Paris, Ser. I 349, 297–301 (2011)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Auscher P., Axelsson A.: Weighted maximal regularity estimates and solvability of elliptic systems I. Invent. Math. 184, 47–115 (2011)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    P. Auscher, A. Axelsson, Remarks on maximal regularity estimates. 2010 Progress in Nonlinear Differential Equations and Their Applications, Vol. 60, 45–55, 2011 Springer Basel AG.Google Scholar
  5. 5.
    Auscher P., Martell J.M.: Weighted norm inequalities, off-diagonal estimates and elliptic operators. II. Off-diagonal estimates on spaces of homogeneous type. J. Evol. Equ. 7, 265–316 (2007)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Auscher P., McIntosh A., Russ E.: Hardy spaces of differential forms on Riemannian manifolds. J. Geom. Anal. 18, 192–248 (2008)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Auscher P., Monniaux S., Portal P.: The maximal regularity operator on tent spaces. Communica. Pure Appl. Anal. 11(6), 2213 –2219 (2012)MathSciNetCrossRefGoogle Scholar
  8. 8.
    P. Auscher, S. Monniaux, P. Portal, Non-autonomous Cauchy problems, in preparation.Google Scholar
  9. 9.
    P. Auscher, J. van Neerven, P. Portal, Conical stochastic maximal L p-regularity for 1 ≤ p < ∞. Submitted, arXiv:1112.3196.Google Scholar
  10. 10.
    Axelsson A., Keith S., McIntosh A.: Quadratic estimates and functional calculi of perturbed Dirac operators. Invent. Math 163(3), 455–497 (2006)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Blunck S., Kunstmann P.: Calderón–Zygmund theory for non-integral operators and the H - functional calculus. Rev. Mat. Iberoamericana 19, 919–942 (2003)MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Coifman R., Meyer Y., Stein E.M.: Some new function spaces and their applications to harmonic analysis. J. Funct. Anal. 62, 304–335 (1985)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Fefferman C., Stein E.M.: H p spaces of several variables. Acta Math. 129, 137–193 (1972)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Haak B., Kunstmann P.: Weighted admissibility and wellposedness of linear systems in Banach spaces. SIAM J. Control Optim. 45, 2094–2118 (2007)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    S. Hofmann, J.-M. Martell, L p bounds for Riesz transforms and square roots associated to second order elliptic operators. Publ. Mat. 47 (2003), no. 2, 497–515.Google Scholar
  16. 16.
    S. Hofmann, S. Mayboroda, A. McIntosh, Second order elliptic operators with complex bounded measurable coefficients in L p Sobolev and Hardy spaces, Ann. Sci. Ecole Norm. Sup., série 4, 44, fascicule 5 (2011).Google Scholar
  17. 17.
    Harboure E., Torrea J.-L., Viviani B.: A vector-valued approach to tent spaces. J. Anal. Math. 56, 125–140 (1991)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Hytönen T., van Neerven J., Portal P.: Conical square function estimates in UMD Banach spaces and applications to H -functional calculi. J. Analyse Math. 106, 317–351 (2008)MATHCrossRefGoogle Scholar
  19. 19.
    Koch H., Tataru D.: Well-posedness for the Navier-Stokes equations. Adv. Math. 157, 22–35 (2001)MathSciNetMATHCrossRefGoogle Scholar
  20. 20.
    P.C. Kunstmann, L. Weis, Maximal L p regularity for parabolic problems, Fourier multiplier theorems and H -functional calculus, in Functional Analytic Methods for Evolution Equations (Editors: M. Iannelli, R. Nagel, S. Piazzera). Lect. Notes in Math. 1855, Springer-Verlag (2004).Google Scholar
  21. 21.
    Muckenhoupt B.: Hardy’s inequality with weights. Studia Math. 44, 31–38 (1972)MathSciNetMATHGoogle Scholar
  22. 22.
    E. M. Ouhabaz, Analysis of heat equations on domains. London Mathematical Society Monographs Series, 31. Princeton University Press, Princeton, NJ, 2005.Google Scholar
  23. 23.
    J. Prüss, G. Simonett, Maximal regularity for evolution equations in weighted L p-spaces, Arch. Math. (Basel) 82 (2004), no. 5, 415–431.Google Scholar
  24. 24.
    L. de Simon, Un’applicazione della theoria degli integrali singolari allo studio delle equazioni differenziali lineare astratte del primo ordine. Rend. Sem. Mat., Univ. Padova (1964) 205–223.Google Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  • Pascal Auscher
    • 1
    • 2
  • Christoph Kriegler
    • 3
  • Sylvie Monniaux
    • 4
  • Pierre Portal
    • 5
    • 6
  1. 1.Laboratoire de Mathématiques, UMR 8628Université Paris-SudOrsayFrance
  2. 2.CNRSOrsayFrance
  3. 3.Laboratoire de Mathématiques (UMR 6620)Université Blaise-Pascal (Clermont-Ferrand 2)Aubière CedexFrance
  4. 4.LATP-UMR 7353, FST Saint-JérômeUniversité Aix-MarseilleMarseille Cédex 20France
  5. 5.Laboratoire Paul PainlevéUniversité Lille 1Villeneuve d’AscqFrance
  6. 6.Mathematical Sciences InstituteAustralian National UniversityActonAustralia

Personalised recommendations